# SDR SWAA2021040159266

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 76,911 hours, 45,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT BEZEL/LENS MISSING AT 13DEF / CLEARED ON DMA 0718865 REPLACED MISSING EMERGENCY LIGHT LENS AT SEAT ROW 13DEF IAW AMM 33-51-03 CL NO 74301
